# SDR HEEA954721

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND CO-PILOT HSI OSCILLATING EXCESSIVELY.
